I was diagnosed with BPD in Late 2013 by the same psychiatrist who originally diagnosed me with Major Depressive Disorder in 2007 and put me Fluvoxamine 200mg (back in 07).
In 2013 I was started on Lamictal 25mg (now at 150mg) and Lexapro 10mg (up to 30mg) as well as Lorazepam for my anxiety (only) when required.
I have mood cycles 3-4 times a day that are very strong and outside the normal realm of emotional shifts. I project a feeling of being angry constantly with few breaks of high happiness. I also self harm, in the form of cutting with a box cutter blade. I now have permanent scarring that refrains me from wearing short sleeve t-shirts. For example its 30 degrees Celsius here today am I'm in a long sleeve t shirt.
These monthly visits to this psychiatrist as well as the regime of medication doesn't appear to be working. At last visit he decided to take me off the Lexapro and introduce Seroquel in low dosages to begin with.
Im still trying to understand everything and I'm scared to changing things as I have lived with this for my whole life so i don't know any different. Im worried about being in the "fog" others have mentioned on here. I am also used to feeling this way that I won't know what to do with my thoughts and emotions in everyday life without it. I still want to FEEL and this is the only way i know how.
If anyone can help with suggestion or siilair situations that would be great. Also if anyone can help with my meds too.
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.